Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 11, NWS Shreveport, LA

March 17, 20216 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 17, 2021, 6:56 AM CDT for 6 counties in Texas. It was in force for 49 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2021, 6:56 AM CDT (11:56 UTC)
Expired
Mar 17, 2021, 7:45 AM CDT
In force
49 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Bowie County, TX, Camp County, TX, Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 145 km from the middle of the area, began a volume at 11:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 17, 7:08 AM CDTTSTM WND DMG8 Nw Omaha, TXSHERIFF OFFICE REPORTS MULTIPLE HIGHWAY SIGNS DOWN ON I-30 AS WELL AS A FEW TREES ALSO DOWN IN THE SAME NORTHERN PART OF THE COUNTY ALONG I-30. SMALL HAIL WAS ALSO REPORTED ON 49E, PEA SIZE.
Mar 17, 7:13 AM CDTTSTM WND DMGMount Pleasant, TXMANY TREES AND POWER LINES REPORTED DOWN IN CITY OF MOUNT PLEASANT BY PD.
Mar 17, 7:15 AM CDTTSTM WND DMG1 Nw Mount Pleasant, TXCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 NW MOUNT PLEASANT. PUBLIC SENT PICTURES VIA NWS SHREVEPORT TWITTER OF WIND DAMAGE TO FENCES AND SCOREBOARD AT SOFTBALL FIELD AT HERITAGE PARK IN MOUNT PLEASANT.
Mar 17, 7:15 AM CDTTSTM WND DMG1 Wnw Mount Pleasant, TXCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5 NE MOUNT PLEASANT. MCDONALDS SIGN BLOWN OVER AND GAS PUMP BLOWN OVER AT CONVENIENCE STORE E-Z MART, AT I-30 AND BUS 271. WINDS ESTIMATED AT 60-75 MPH.
Mar 17, 7:15 AM CDTTSTM WND DMG5 Ne Mount Pleasant, TXMCDONALDS SIGN BLOWN OVER AND GAS PUMP BLOWN OVER AT CONVENIENCE STORE, WINDS ESTIMATED AT 60-75 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 17, 4:37 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 11.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 805 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
805 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

502 
WUUS54 KSHV 171156
SVRSHV
TXC037-063-159-343-387-449-171245-
/O.NEW.KSHV.SV.W.0011.210317T1156Z-210317T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
656 AM CDT Wed Mar 17 2021

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Northeastern Franklin County in northeastern Texas...
  Western Bowie County in northeastern Texas...
  Northern Morris County in northeastern Texas...
  Titus County in northeastern Texas...
  North central Camp County in northeastern Texas...
  Southeastern Red River County in northeastern Texas...

* Until 745 AM CDT.

* At 655 AM CDT, severe thunderstorms were located along a line
  extending from near Mount Vernon to near Winnsboro, moving
  northeast at 50 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Mount Pleasant, Boxelder, Omaha, Us 259 And I 30 Intersection,
  Wilkerson, Cookville, Winfield, Talco, Annona, Miller's Cove, Harts
  Bluff, Lydia, Cuthand, Roeder, English and Harvard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3369 9483 3315 9469 3304 9507 3336 9522
TIME...MOT...LOC 1155Z 231DEG 44KT 3322 9531 3299 9526 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

Thorne
1 follow-up statement
974 
WWUS54 KSHV 171237
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
737 AM CDT Wed Mar 17 2021

TXC037-063-159-343-387-449-171247-
/O.EXP.KSHV.SV.W.0011.000000T0000Z-210317T1245Z/
Franklin TX-Bowie TX-Morris TX-Titus TX-Camp TX-Red River TX-
737 AM CDT Wed Mar 17 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN...
WESTERN BOWIE...NORTHERN MORRIS...TITUS...NORTH CENTRAL CAMP AND
SOUTHEASTERN RED RIVER COUNTIES WILL EXPIRE AT 745 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Texas.

LAT...LON 3369 9483 3315 9469 3304 9507 3336 9522
TIME...MOT...LOC 1237Z 270DEG 44KT 3354 9484 3331 9479 

$$

Thorne

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 3:25 AM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, Mar 17, 3:25 AM CDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
325 AM CDT Wed Mar 17 2021

.SHORT TERM.../Today through Thursday/

A powerful upper trough is moving into the Texas Panhandle. An
associated surface low with a Pacific cold front/dryline trailing
southward across Texas will move eastward across the region today.
Severe weather is likely across the entire area during the daytime
hours today.

Scattered, occasionally marginally severe, convection has been
ongoing across the forecast area for much of the early morning
hours. So far, the strongest forcing has remained west of the
region, which has made it difficult for surface-based
thunderstorms to develop. Shear profiles are more than sufficient
for rotating supercells if truly surface-based convection can
organize. All severe hazards, including an increased tornadic
potential, will be possible with this activity. This will be the
primary concern through around sunrise this morning.

Near sunrise, either a broken line of supercells or a linear
complex with embedded supercells with be moving into Southeast
Oklahoma and our western-most counties of East Texas. Once again,
all severe weather hazards will be in play. If the storm mode can
stay mostly as a continuous line, this should limit the hail
threat somewhat, but will increase the damaging wind potential.
Through midday, areas of greatest concern will generally be west
of a line from Prescott AR to Many LA.

The eastern one-third of the forecast area is expected to remain
relatively free of convection until the afternoon. This should
allow moderate instability to build. In addition, shear profiles
in the 0-3 km and 0-1 km layer are expected to strengthen in the
afternoon as the surface low deepens slightly and approaches the
Tri-State Area of Oklahoma/Missouri/Arkansas. As a result, the
severe weather threat for today will be highest during the
afternoon hours and especially across Southern Arkansas and most
of Louisiana. The threat for tornadoes will also increase with
eastward extent. The severe weather threat should end near or
shortly after sunset as the cold front pushes east and the
convection exits the forecast area.

Following the frontal passage, westerly winds will increase to
between 15 and 20 kts with gusts near 30 kts for Southeast
Oklahoma, much of East Texas, and portions of Southwest Arkansas
and Northwest Louisiana. Wind speeds may diminish for a couple of
hours prior to sunrise, but will likely increase again after
daybreak Thursday. Farther east over Southern Arkansas and
Northern Louisiana, the increased wind speeds will be associated
with strong gradient winds ahead of the front, and winds in these
areas should diminish after sunset. Lake Wind Advisories have been
issued to account for this. Wind speeds over 15 kts are likely
across most of the area during the day Thursday, so the portion of
the advisory that continues past 00z this evening will probably
need to be expanded for the daytime tomorrow.

CN

.LONG TERM.../Thursday Night through Tuesday Night/

By Thursday evening, a large upper-level ridge will continue to
build across the Rockies with a deep closed trough near the Ohio
River Valley. Northwest flow aloft will remain over the region, with
northwesterly winds continuing to bring in much cooler and drier
air. Afternoon temperatures on Friday are forecasted to remain just
below normal, with highs in the low to mid 60s. Dry conditions will
continue across the region through the weekend, with a slight
warming trend Saturday into Sunday as the upper-level ridge moves
over our region. Temperatures will warm closer to seasonal normals,
with afternoon highs in the mid 60s to near 70 degrees with
overnight lows in the upper 30s to lower 40s.

The upper-level ridge will push east of the region by Sunday
afternoon as a deep longwave trough begins digging across the
Rockies. This will bring a return of low-level southerly flow along
with southwest flow aloft to the region, which will also usher in
warmer and more humid conditions along with an increase in cloud
cover by Monday morning. Rain chances could return to the area by
Monday afternoon as the trough and an associated cold front approach
the area. But, timing issues remain with this system, with some long-
range guidance continuing to keep the region dry on Monday. However,
guidance seems to be in good agreement with rain chances returning
to the region sometime on Tuesday. /20/

&&

.PREV DISCUSSION... /issued 106 AM CDT Wed Mar 17 2021/

AVIATION...
For the 17/06z TAFs, isolated to widely scattered showers and
thunderstorms will continue across the area during the first
several hours of the TAF period. Beginning around 17/12z, a line
of strong to severe thunderstorms will move into Southeast
Oklahoma and East Texas, including KTYR. This line of storms will
move eastward through the entire area affecting all TAF sites. The
storms should finally move east of KMLU and into far Eastern
Louisiana around 18/00z. Severe convection is likely across
Southwest/Southern Arkansas and much of Louisiana during the
17/16z-18/00z time frame.

MVFR/IFR ceilings will prevail across the area at the beginning of
the period but should improve slightly, although remaining MVFR
through much of the day. As a strong cold front pushes east behind
the convection, strong westerly winds will develop during the
afternoon advecting drier air into the region quickly clearing
skies.

CN

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  46  63  44 /  80   0   0   0
MLU  81  48  62  45 /  90  20   0   0
DEQ  76  43  57  41 /  80   0   0   0
TXK  77  46  58  43 /  90   0   0   0
ELD  76  45  59  42 /  90   0   0   0
TYR  75  44  62  43 /  70   0   0   0
GGG  76  44  62  41 /  80   0   0   0
LFK  78  45  66  43 /  90   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory from 1 PM this afternoon to 6 PM CDT Thursday
     for ARZ050-051-059>061-070-071.

     Lake Wind Advisory from 1 PM this afternoon to 8 PM CDT this
     evening for ARZ072-073.

LA...Lake Wind Advisory from 1 PM this afternoon to 6 PM CDT Thursday
     for LAZ001>003-010-011.

     Lake Wind Advisory from 1 PM this afternoon to 8 PM CDT this
     evening for LAZ004>006-012>014-019>022.

OK...Lake Wind Advisory from 1 PM this afternoon to 6 PM CDT Thursday
     for OKZ077.

TX...Lake Wind Advisory from 1 PM this afternoon to 6 PM CDT Thursday
     for TXZ096-097-108>112-124>126-136>138-149>153.

&&

09/20
Hazardous weather outlook, Mar 17, 6:01 AM CDT, 55 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Shreveport LA
601 AM CDT Wed Mar 17 2021

ARZ050-051-059>061-070-071-LAZ001-002-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-181100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Caddo-Bossier-McCurtain-Red River-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-
601 AM CDT Wed Mar 17 2021

This Hazardous Weather Outlook is for portions of southwest
Arkansas, northwest Louisiana, southeast Oklahoma and northeast
Texas.

.DAY ONE...Today and Tonight...

...A Severe Thunderstorm Watch is in effect until 10 AM...

A broken line of strong to severe storms will move eastward into
the region just after daybreak. Damaging winds and large hail
will be the main threats, but the potential for embedded circulations
with a tornado or two will be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Gusty northwest winds will bring in cooler and drier air into the
region on Thursday. A Lake Wind Advisory will be possible as
sustained winds will approach 15 kts with gusts up to 25 kts. No
other hazardous weather is expected at this time through early
next week.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed today.

ARZ072-073-LAZ003>006-010>014-017>022-TXZ152-153-165>167-181100-
Columbia-Union-Webster-Claiborne-Lincoln-De Soto-Red River-
Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-Nacogdoches-Shelby-Angelina-San Augustine-
601 AM CDT Wed Mar 17 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana and east Texas.

.DAY ONE...Today and Tonight...

Thunderstorms will increase in coverage and intensity as we moved
throughout the day. Large hail, damaging winds, and tornadoes will
be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Gusty northwest winds will bring in cooler and drier air into the
region on Thursday. A Lake Wind Advisory will be possible as
sustained winds will approach 15 mph with gusts up to 25 mph. No
other hazardous weather is expected at this time through early
next week.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed today.

In the hours before

Special weather statement, Mar 17, 1:30 AM CDT, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Shreveport LA
130 AM CDT Wed Mar 17 2021

ARZ070-LAZ001-TXZ112-126-170715-
Miller AR-Caddo LA-Cass TX-Marion TX-
130 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLER COUNTY...
NORTHWESTERN CADDO PARISH...MARION AND SOUTHEASTERN CASS COUNTIES
UNTIL 215 AM CDT...

At 130 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Harleton to near Smithland. Movement was
northeast at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Vivian, Jefferson, Linden, Rodessa, Ida, Bivins, Lodi, Smithland,
Ravanna, McLeod, Berea, Kildare, Gray, Fairview, Pruett and Kiblah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3303 9433 3310 9386 3307 9383 3304 9383
      3274 9408 3274 9414 3273 9415 3272 9423
      3275 9424 3275 9428 3273 9429 3273 9432
      3270 9435 3269 9445 3269 9451 3273 9457
TIME...MOT...LOC 0630Z 220DEG 31KT 3272 9450 3277 9413

13
Special weather statement, Mar 17, 2:01 AM CDT, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Shreveport LA
201 AM CDT Wed Mar 17 2021

ARZ070>073-170745-
Lafayette AR-Union AR-Miller AR-Columbia AR-
201 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MILLER...
LAFAYETTE...NORTHWESTERN UNION AND CENTRAL COLUMBIA COUNTIES UNTIL
245 AM CDT...

At 200 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Macedonia to near Ida. Movement was northeast
at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Magnolia, Stamps, Waldo, Lewisville, McNeil, Bradley, Buckner,
Garland, Bussey, Mount Holly, Smithland, Canfield, Village,
Macedonia, Calhoun, Mount Vernon, Lerch, Gin City, Laughlin and
College Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3328 9294 3302 9383 3302 9397 3348 9373
      3347 9348 3345 9348 3344 9342 3345 9312
      3338 9312 3337 9291
TIME...MOT...LOC 0700Z 239DEG 44KT 3319 9332 3302 9386

13
Special weather statement, Mar 17, 2:41 AM CDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
241 AM CDT Wed Mar 17 2021

ARZ060-070-071-TXZ112-170830-
Hempstead AR-Lafayette AR-Miller AR-Cass TX-
241 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HEMPSTEAD...
MILLER...NORTH CENTRAL LAFAYETTE AND NORTHEASTERN CASS COUNTIES UNTIL
330 AM CDT...

At 240 AM CDT, Doppler radar was tracking a strong thunderstorm near
Queen City, or near Atlanta, moving northeast at 50 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Texarkana, Atlanta, Lewisville, Queen City, Fouke, Garland,
Mandeville, Genoa, Brightstar, Mount Pleasant, Bloomburg, Domino,
Pleasant Hill, Hervey, Spirit Lake, Homan, Fort Lynn and Piney Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3341 9345 3306 9406 3313 9426 3329 9413
      3329 9411 3331 9411 3330 9410 3331 9409
      3329 9409 3330 9406 3329 9405 3327 9404
      3340 9404 3359 9389
TIME...MOT...LOC 0740Z 227DEG 45KT 3316 9407

13
Special weather statement, Mar 17, 6:49 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
649 AM CDT Wed Mar 17 2021

TXZ136-149-171230-
Cherokee TX-Smith TX-
649 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SMITH AND CHEROKEE COUNTIES UNTIL
730 AM CDT...

At 649 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lindale to 9 miles northwest of Palestine.
Movement was northeast at 60 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Tyler, Jacksonville, Whitehouse, Rusk, Overton, Bullard, Troup, Arp,
Mount Selman, Ponta, Mixon, Reese, Maydelle, New Summerfield,
Noonday, New Chapel Hill, Gallatin, Reklaw, Cuney and Teaselville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Texas.

LAT...LON 3245 9547 3243 9499 3171 9499 3159 9527
      3161 9526 3168 9529 3171 9534 3174 9533
      3173 9537 3175 9536 3176 9540 3182 9540
      3185 9544 3208 9542 3215 9548 3218 9546
      3223 9549 3230 9545 3236 9545 3240 9550
TIME...MOT...LOC 1149Z 241DEG 53KT 3244 9547 3185 9577

Thorne
Local storm report, Mar 17, 6:52 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
652 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     HAIL             MOUNT VERNON            33.18N 95.22W
03/17/2021  E1.75 INCH       FRANKLIN           TX   TRAINED SPOTTER

            STORM SPOTTER REPORTS GOLF BALL SIZE HAIL IN
            DOWNTOWN AREA.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 1:30 AM CDTSpecial Weather StatementSHVMarion45 min
Mar 17, 2:45 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more40 hr
Mar 17, 6:12 AM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Smith, Titus, Wood63 min
Mar 17, 6:49 AM CDTSpecial Weather StatementSHVCherokee, Smith41 min
Mar 17, 7:08 AM CDTTornado WarningSHVBowie, Cass, Morris, Red River, Titus37 min
Mar 17, 7:12 AM CDTSpecial Weather StatementSHVCamp, Gregg, Morris, Upshur48 min
Mar 17, 7:32 AM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Harrison, Marion, Panola, Rusk and 2 more58 min
Mar 17, 7:36 AM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris54 min
Mar 17, 7:43 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk, Smith62 min
Mar 17, 7:59 AM CDTSpecial Weather StatementSHVCass31 min
Mar 17, 8:27 AM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Rusk, Shelby63 min
Mar 17, 8:34 AM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Panola, Rusk56 min
Mar 17, 8:40 AM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Rusk, Shelby44 min
Mar 17, 9:29 AM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Rusk, San Augustine, Shelby61 min
Mar 17, 11:42 AM CDTSevere Thunderstorm WarningSHVAngelina, Sabine, San Augustine48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.